# SDR AALA20031461

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU  T1218/21  EN ROUTE SJU-JFK GOT AC BUS ONE OFF LIGHT ON OVERHEAD ELECTRICAL PANEL AND LOSS OF ASSOCIATED AIRCRAFT ELECTRICAL SYSTEMS.  RETURNED SJU AND LANDED WITHOUT INCIDENT.  REPLACED CIRCUIT BREAKER 5XN FOR NORMAL BUS ONE SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
